×

Some generalized integral inequalities and their applications. (English) Zbl 1217.26049

Generalizations of integral inequalities of Gronwall–Bellmann–Ou-Iang type are obtained. Applications to Liénard and Rayleigh equations are given.

MSC:

26D15 Inequalities for sums, series and integrals
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Bihari, I., A generalization of a lemma of Bellman and its application to uniqueness problems of differential equations, Acta Math. Acad. Sci. Hungar., 7, 71-94 (1956) · Zbl 0070.08201
[2] Gronwall, T. H., Note on the derivatives with respect to a parameter of the solutions of a system of differential equations, Ann. of Math., 20, 292-296 (1919) · JFM 47.0399.02
[3] Corduneanu, C., Integral Equations and Applications (1991), Cambridge Univ. Press: Cambridge Univ. Press Cambridge · Zbl 0714.45002
[4] Morro, A., A Gronwall-like inequality and its application to continuum thermodynamics, Boll. Unione Mat. Ital. B, 6, 553-562 (1982) · Zbl 0498.34036
[5] Bellman, R., The stability of solutions of linear differential equations, Duke Math. J., 10, 643-647 (1943) · Zbl 0061.18502
[6] Ou-Iang, L., The boundedness of solutions of linear differential equations \(y'' + A(t) y = 0\), Shuxue Jinzhan, 3, 409-415 (1957)
[7] Driver, R., Existence and continuous dependence of solutions of neutral functional differential equations, Arch. Ration. Mech. Anal., 19, 149-166 (1965) · Zbl 0148.05703
[8] Constantin, A., Global existence of solutions for perturbed differential equations, Ann. Mat. Pura Appl., 168, 237-299 (1995) · Zbl 0847.34008
[9] Dafermos, C. M., The second law of thermodynamics and stability, Arch. Ration. Mech. Anal., 70, 167-179 (1979) · Zbl 0448.73004
[10] Lipovan, O., A retarded Gronwall-like inequality and its applications, J. Math. Anal. Appl., 252, 389-401 (2000) · Zbl 0974.26007
[11] Lipovan, O., A retarded integral inequality and its applications, J. Math. Anal. Appl., 285, 436-443 (2003) · Zbl 1040.26007
[12] Lipovan, O., Integral inequalities for retarded Volterra equations, J. Math. Anal. Appl., 322, 349-358 (2006) · Zbl 1103.26018
[13] Pachpatte, B. G., On some new inequalities related to certain inequalities in the theory of differential equations, J. Math. Anal. Appl., 189, 128-144 (1995) · Zbl 0824.26010
[14] Pachpatte, B. G., Inequalities for Differential and Integral Equations (1998), Academic Press: Academic Press San Diego, CA · Zbl 1032.26008
[15] Pachpatte, B. G., Explicit bounds on certain integral inequalities, J. Math. Anal. Appl., 267, 48-61 (2002) · Zbl 0996.26008
[16] Pachpatte, B. G., On some retarded integral inequalities and applications, J. Inequal. Pure Appl. Math., 3 (2002), Article 18 · Zbl 0994.26017
[17] Pachpatte, B. G., On a certain retarded integral inequality and its applications, J. Inequal. Pure Appl. Math., 5 (2004), Article 19 · Zbl 1068.26011
[18] Pachpatte, B. G., On some new nonlinear retarded integral inequalities, J. Inequal. Pure Appl. Math., 5 (2004), Article 80 · Zbl 1068.26020
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.